# SDR 07FDEA02957

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,529 hours, 12,134 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE TELESCOPING DUCT CUTOUT OUTBOARD CORNER FOUND   CRACK.   09-04-07  COMPLIED WITH FEDEX E.A. 1-5710-115160,  CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
